# SDR CA150805007

- Difficulty date: August 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 73,961 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, UNABLE TO PRESSURIZE ACFT, RETURN, SUBSEQUENT OVERWEIGHT LANDING.  RESOLUTION POST FLIGHT REPORT SHOWED, NO CPC 1 ANALOG SIGNAL.  ON GROUND UNABLE TO FAULT SYS 1, 2 OR MANUAL CONTROL.  REPLACED CPC NR 1 IAW AMM 21-31-34 PB401 AND OPS TEST OF THE PRESSURE CONTROL AND MONITORING CHECKED OK FOR SERV.
